Alert archive / Indiana / River Flood Warnings in 2008

River Flood Warning 222, NWS Indianapolis, IN

June 7, 2008Montgomery County, Parke County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jun 7, 2008, 5:48 PM EDT for Montgomery County, Parke County, Indiana. It took effect at Jun 7, 2008, 7:33 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2008, 5:48 PM EDT (21:48 UTC)
In effect from
Jun 7, 2008, 7:33 PM EDT
Expired
Jun 9, 2008, 12:02 AM EDT
In force
28 hr
Issued by
NWS Indianapolis, IN
Flood severity
Moderate

Counties Montgomery County, IN, Parke County, IN

The radar

The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sugar Creek (IN) at Crawfordsville (CRWI3). The gauge peaked at 8.29 ft at Jun 8, 2008, 5:00 PM EDT.

actionminormoderate5101506/0706/0806/0906/10
Action stage
12 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03339500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 7, 2:40 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 7, 2:40 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
240 PM EDT SAT JUN 7 2008

.DISCUSSION...FCST FOCUS ON PRECIP CHCS THIS EVENING AND AGAIN MON
NIGHT.

CONVECTIVE BOUNDARY FROM OVERNIGHT FLOODING RAINS NOT RESOLVED BY
MODELS. VIS SAT PICS SHOW CLEAR SKIES AND A VERY UNSTABLE ATMOSPHERE
DEVELOPING SW OF THE OUTFLOW. SFC OBS SHOW STRONG CONVERGENCE
DEVELOPING ALONG THIS BOUNDARY. FEEL THAT SCT STORMS WILL DEVELOP AS
OPPOSED TO THE DRY CONDS THAT MODELS ARE FCSTNG. WILL KEEP STORMS
AND LOCALLY HEAVY RAINS MENTIONED TONIGHT GIVEN AIRMASS IN PLACE AND
WEAK FLOW ALOFT AS RIDGE CONTS TO BUILD INTO THE AREA.

CONDS SUN SHOULD BE DRY WITH WITH SOME RISK FOR PRECIP ACROSS
NORTHERN IN/IL AS A COLD FRONT APPROACHES. NEXT BEST CHC FOR RAIN
WILL ARRIVE MON NIGHT WITH A COLD FRONT WHEN IT APPEARS THAT
THUNDERSTORMS WILL BE LIKELY WITH AN ASSOCIATED RISK FOR LOCALLY
HEAVY RAINS.

NO CHANGES TO THE EXTENDED FCST WITH DRY CONDS UNTIL AROUND NEXT FRI
WITH APPROACH OF NEXT STORM SYSTEM.

&&

.AVIATION...DISCUSSION FOR 071800Z TAF ISSUANCE. CURRENT CONVECTION
GRADU DIMINISHING ACRS THE AREA...WITH A WELL DEFINED OUTFLOW
BOUNDARY EXTENDING OVR THE FAR SW PARTS OF THE LOCAL AREA. CURRENT
AREA OF CONVECTION XPCTD TO CONT DRFTG NEWD DURG THE AFT...PROBABLY
DIRECTLY IMPACTING THE KLAF TERMINAL FM TIME TO TIME THRU ABOUT
072000Z. ELSEWHERE...REGENERATION OF CONVECTION ALONG OUTFLOW
BOUNDARY IS PROBLEMATIC. CONVECTIVE TEMPS SW OF THE BOUNDARY ARE
CLOSE TO BEING REACHED AND LO LVL CONVERGENCE ALONG BOUNDARY QUITE
STG ALONG WITH LTL CAP...SO ADDITIONAL DEVELOPMENT PSBL. AS A
RESULT...APPEARS A LO THREAT CONVECTION EXISTS INTO THE LT AFT HRS
OVR THE SRN TERMINALS. THIS THREAT SHOULD SHFT NEWD AS OUTFLOW MIXES
OUT TO THE NE. MOST OF THE CONVECTIVE THREAT XPCTD TO END BY 072300Z
OR SO.

POTENTIAL FOR SFC WND GUSTS ARND 25 KTS FM 210-230 HEADINGS TO
SPREAD NEWD DURG THE AFT AS OUTFLOW MIXES OUT TO THE NE. WND GUSTS
XPCTD TO DIMINISH ARND SUNSET.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

AVIATION...JAS
PUBLIC...CO
Hazardous weather outlook, Jun 7, 4:34 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
434 PM EDT SAT JUN 7 2008

INZ021-028>031-035>049-051>057-060>065-067>072-082045-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
434 PM EDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

WIDESPREAD AREAL FLOODING WILL CONTINUE MAINLY ALONG AND SOUTH OF
INTERSTATE 70. NORTH OF INTERSTATE 70...LOCALIZED FLOODING WILL
CONTINUE.

SCATTERED THUNDERSTORMS MAY OCCUR THIS EVENING. THESE
STORMS MAY CONTAIN HEAVY RAIN WHICH COULD LEAD TO FLASH FLOODING.
GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE.

MINOR TO MAJOR FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS
ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD
STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE
INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY...TUESDAY...AND
FRIDAY. AT THIS TIME...IT APPEARS THAT STRONG STORMS ARE POSSIBLE
MONDAY AFTERNOON AND NIGHT.

MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE
THROUGH AT LEAST THE EARLY PART OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 7, 2:06 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
206 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       2 E FRANKLIN            39.49N 86.02W
06/07/2008  M7.29 INCH       JOHNSON            IN   CO-OP OBSERVER

            NWS RETIREE REPORTS 7.29 INCHES STORM TOTAL...WITH 1.52
            INCHES SINCE 11 AM EDT.

&&

NIELD
Local storm report, Jun 7, 2:17 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
217 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      PARAGON                 39.39N 86.56W
06/07/2008                   MORGAN             IN   BROADCAST MEDIA

            HOMES EVACUATED IN PARAGON.

&&

NIELD
Local storm report, Jun 7, 2:21 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 AM     FLOOD            SPENCER                 39.29N 86.77W
06/07/2008                   OWEN               IN   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTING MUCH OF THE TOWN OF SPENCER
            UNDER WATER. OTHER AREAS OF THE COUNTY ALSO FLOODED.

0422 AM     FLOOD            PARAGON                 39.39N 86.56W
06/07/2008                   MORGAN             IN   LAW ENFORCEMENT

            SOME ROADS FLOODED.

0427 AM     FLASH FLOOD      STINESVILLE             39.30N 86.65W
06/07/2008                   MONROE             IN   LAW ENFORCEMENT

            STATE ROAD 37 FLOODED ACROSS THE NORTHERN PART OF MONROE
            COUNTY. MANY ROADS CLOSED AND SOME HOMES BEING EVACUATED
            AT STINESVILLE AND ELLETTSVILLE.

0427 AM     FLASH FLOOD      WORTHINGTON             39.12N 86.98W
06/07/2008                   GREENE             IN   LAW ENFORCEMENT

            PART OF STATE ROAD 157 ALONG WITH OTHER COUNTY ROADS ARE
            CLOSED DUE TO HIGH WATER.

0427 AM     FLASH FLOOD      BRAZIL                  39.52N 87.12W
06/07/2008                   CLAY               IN   LAW ENFORCEMENT

            POLICE CLOSING MANY ROADS WITH HIGH WATER.

0427 AM     FLASH FLOOD      TERRE HAUTE             39.47N 87.38W
06/07/2008                   VIGO               IN   LAW ENFORCEMENT

            POLICE HAVING TO STOP MOTORISTS FROM GOING AROUND HIGH
            WATER SIGNS ACROSS THE COUNTY.

0427 AM     FLASH FLOOD      SULLIVAN                39.10N 87.41W
06/07/2008                   SULLIVAN           IN   LAW ENFORCEMENT

            NUMEROUS CARS HELPED OUT OF HIGH WATER ON VARIOUS LOW
            SPOTS ON THE ROADWAYS.

0511 AM     HEAVY RAIN       3 S PARAGON             39.35N 86.56W
06/07/2008  M6.09 INCH       MORGAN             IN   CO-OP OBSERVER

            6.09 INCHES OF RAIN MEASURE SINCE YESTERDAY EVENING.

0633 AM     FLASH FLOOD      MARTINSVILLE            39.42N 86.42W
06/07/2008                   MORGAN             IN   FIRE DEPT/RESCUE

            WASHINGTON TOWNSHIP FIRE DEPT REPORTS MULTIPLE WATER
            RESCUES FROM RISING STREAMS AND WATER OVER THE ROADWAYS.

0700 AM     HEAVY RAIN       7 WNW BLOOMINGTON       39.21N 86.64W
06/07/2008  M3.28 INCH       MONROE             IN   MESONET

0700 AM     HEAVY RAIN       1 SSW EDINBURGH         39.34N 85.97W
06/07/2008  M4.95 INCH       JOHNSON            IN   MESONET

0700 AM     HEAVY RAIN       4 WSW GOSPORT           39.33N 86.73W
06/07/2008  M9.18 INCH       OWEN               IN   MESONET

0700 AM     HEAVY RAIN       1 E MARTINSVILLE        39.42N 86.40W
06/07/2008  M6.52 INCH       MORGAN             IN   MESONET

0700 AM     HEAVY RAIN       1 NNE MARTINSVILLE      39.44N 86.41W
06/07/2008  M6.10 INCH       MORGAN             IN   MESONET

0700 AM     HEAVY RAIN       4 E SPENCER             39.29N 86.69W
06/07/2008  M7.73 INCH       MONROE             IN   MESONET

0700 AM     HEAVY RAIN       7 S SPENCER             39.19N 86.77W
06/07/2008  M3.34 INCH       OWEN               IN   MESONET

0700 AM     HEAVY RAIN       4 SW UNIVERSAL          39.58N 87.51W
06/07/2008  M6.45 INCH       VIGO               IN   MESONET

0700 AM     HEAVY RAIN       8 SW GREENCASTLE        39.56N 86.95W
06/07/2008  M4.57 INCH       PUTNAM             IN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SPENCER                 39.29N 86.77W
06/07/2008  M7.15 INCH       OWEN               IN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 SE CENTER POINT       39.38N 87.03W
06/07/2008  M9.50 INCH       CLAY               IN   CO-OP OBSERVER

            OBSERVER MEASURED 9.50 INCHES OF RAIN AT BOWLING GREEN.

0700 AM     HEAVY RAIN       SPENCER                 39.29N 86.77W
06/07/2008  M6.80 INCH       OWEN               IN   AMATEUR RADIO

0700 AM     HEAVY RAIN       7 SW SPENCER            39.22N 86.86W
06/07/2008  M5.60 INCH       OWEN               IN   AMATEUR RADIO

0700 AM     HEAVY RAIN       MARTINSVILLE            39.42N 86.42W
06/07/2008  M8.80 INCH       MORGAN             IN   AMATEUR RADIO

0700 AM     HEAVY RAIN       15 NW MARTINSVILLE      39.58N 86.62W
06/07/2008  M4.20 INCH       MORGAN             IN   AMATEUR RADIO

0700 AM     HEAVY RAIN       ELLETTSVILLE            39.23N 86.62W
06/07/2008  M3.75 INCH       MONROE             IN   AMATEUR RADIO

0700 AM     HEAVY RAIN       2 S ELLETTSVILLE        39.20N 86.62W
06/07/2008  M6.00 INCH       MONROE             IN   AMATEUR RADIO

0700 AM     HEAVY RAIN       3 SE CENTER POINT       39.38N 87.03W
06/07/2008  M9.50 INCH       CLAY               IN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 E FRANKLIN            39.49N 86.02W
06/07/2008  M3.52 INCH       JOHNSON            IN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       7 E SOUTHPORT           39.66N 85.99W
06/07/2008  M3.09 INCH       MARION             IN   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TERRE HAUTE             39.47N 87.38W
06/07/2008  M4.59 INCH       VIGO               IN   CO-OP OBSERVER

0705 AM     FLASH FLOOD      1 S MARTINSVILLE        39.41N 86.42W
06/07/2008                   MORGAN             IN   TRAINED SPOTTER

            WATER RESCUES UNDERWAY NEAR S.R. 37 AND LIBERTY CHURCH
            RD.

0745 AM     HEAVY RAIN       3 S PARAGON             39.35N 86.56W
06/07/2008  M8.67 INCH       MORGAN             IN   MESONET

            COCORAHS SPOTTER REPORTS 8.67 STORM TOTAL WITH RAIN
            CONTINUING.

0800 AM     HEAVY RAIN       TERRE HAUTE             39.47N 87.38W
06/07/2008  M6.61 INCH       VIGO               IN   OFFICIAL NWS OBS

            REPORTED BY TERRE HAUTE ASOS.

0816 AM     HEAVY RAIN       2 E FRANKLIN            39.49N 86.02W
06/07/2008  M3.52 INCH       JOHNSON            IN   NWS EMPLOYEE

            NWS RETIREE REPORTS 3.52 INCHES OF RAIN.

0900 AM     FLASH FLOOD      2 N MARTINSVILLE        39.45N 86.42W
06/07/2008                   MORGAN             IN   BROADCAST MEDIA

            MUDSLIDE REPORTED ON BLUE BLUFF ROAD NORTH OF
            MARTINSVILLE. AT LEAST ONE HOME DAMAGED.

0930 AM     FLASH FLOOD      FRANKLIN                39.49N 86.06W
06/07/2008                   JOHNSON            IN   BROADCAST MEDIA

            FLOODING AT THE HOSPITAL AND AT LEAST 2 BRIDGES HAVE
            FAILED ON COUNTY ROADS.

0940 AM     FLASH FLOOD      COLUMBUS                39.21N 85.91W
06/07/2008                   BARTHOLOMEW        IN   TRAINED SPOTTER

            FLASH FLOODING OCCURRING. SPOTTER REPORTS FLOODING IN
            AREAS THAT RARELY FLOOD.

1036 AM     FLASH FLOOD      4 WSW BRAZIL            39.50N 87.19W
06/07/2008                   CLAY               IN   BROADCAST MEDIA

            INTERSTATE 70 CLOSED BY FLOOD WATERS.

1036 AM     FLASH FLOOD      4 SE DANVILLE           39.72N 86.47W
06/07/2008                   HENDRICKS          IN   TRAINED SPOTTER

            WATER WAS OVER CARTERSBURG ROAD.

1045 AM     FLASH FLOOD      1 NNW BRAZIL            39.54N 87.13W
06/07/2008                   CLAY               IN   MESONET

            COCORAHS OBSERVER REPORTS FLASH FLOODING, WITH BOATS
            BEING USED IN THE STREETS ON THE SOUTH SIDE OF BRAZIL.
            OBSERVER HAS MEASURED 7.50 INCHES OF RAIN IN THE LAST 15
            HOURS.

1100 AM     HEAVY RAIN       2 E FRANKLIN            39.49N 86.02W
06/07/2008  M5.77 INCH       JOHNSON            IN   NWS EMPLOYEE

            2.25 INCHES OF RAIN IN THE LAST THREE HOURS. STORM TOTAL
            SINCE RAIN BEGAN OF 5.77 INCHES. REPORTED BY NWS RETIREE.

1100 AM     HEAVY RAIN       4 W PLAINFIELD          39.70N 86.46W
06/07/2008  U4.00 INCH       HENDRICKS          IN   PUBLIC

1105 AM     HEAVY RAIN       SPENCER                 39.29N 86.77W
06/07/2008  M9.80 INCH       OWEN               IN   CO-OP OBSERVER

            STORM TOTAL RAINFALL OF 9.80 INCHES.

1120 AM     HEAVY RAIN       3 S PARAGON             39.35N 86.56W
06/07/2008  M9.85 INCH       MORGAN             IN   TRAINED SPOTTER

            STORM TOTAL OF 9.85 INCHES REPORTED BY COCORAHS OBSERVER.

1130 AM     HEAVY RAIN       EDINBURGH               39.35N 85.97W
06/07/2008  M9.30 INCH       JOHNSON            IN   FIRE DEPT/RESCUE

            STORM TOTAL OF 9.30 INCHES REPORTED BY EDINBURGH FIRE
            DEPARTMENT.

1150 AM     FLASH FLOOD      PARAGON                 39.39N 86.56W
06/07/2008                   MORGAN             IN   BROADCAST MEDIA

            HOMES EVACUATED IN PARAGON.

1211 PM     FLASH FLOOD      7 N NASHVILLE           39.31N 86.24W
06/07/2008                   BROWN              IN   LAW ENFORCEMENT

            COUNTY DISPATCH REPORTED EVACUATIONS ONGOING DUE TO
            SEVERAL SMALL DAM FAILURES AND ONE IMMINENT FAILURE NEAR
            NINEVAH ROAD.

1225 PM     FLASH FLOOD      3 W SOUTHPORT           39.66N 86.17W
06/07/2008                   MARION             IN   OTHER FEDERAL

            LITTLE BUCK CREEK ON STATE ROAD 37 HAS REACHED 15 FEET.
            WATER MAY BE APPROACHING THE HIGHWAY.

1226 PM     FLASH FLOOD      4 SSE FRANKLIN          39.44N 86.03W
06/07/2008                   JOHNSON            IN   OTHER FEDERAL

            YOUNGS CREEK AT AMITY IS APPROACHING 15 FEET. WATER MAY
            BE OVER STATE ROAD 252 IN THAT AREA. THIS MAY BE A RECORD
            FLOOD.

0115 PM     HEAVY RAIN       EDINBURGH               39.35N 85.97W
06/07/2008  M10.94 INCH      JOHNSON            IN   FIRE DEPT/RESCUE

            EDINBURGH FIRE DEPARTMENT REPORTS 10.94 INCHES STORM
            TOTAL RAINFALL.

0200 PM     HEAVY RAIN       2 E FRANKLIN            39.49N 86.02W
06/07/2008  M7.29 INCH       JOHNSON            IN   CO-OP OBSERVER

            NWS RETIREE REPORTS 7.29 INCHES STORM TOTAL...WITH 1.52
            INCHES SINCE 11 AM EDT.

&&
SUMMARY OF HEAVY RAIN AND FLOOD REPORTS RECEIVED AS OF 200 PM EDT.

NIELD
Local storm report, Jun 7, 2:57 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HEAVY RAIN       2 SE BROWNSBURG         39.82N 86.37W
06/07/2008  M3.03 INCH       HENDRICKS          IN   MESONET

&&

NIELD
Local storm report, Jun 7, 4:31 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
431 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      GREENCASTLE             39.64N 86.84W
06/07/2008                   PUTNAM             IN   COUNTY OFFICIAL

            SEVERAL ROADS/BRIDGES AND CULVERTS WASHED OUT DUE TO
            EXCESSIVE RAINFALL OVERNIGHT. MAINLY IN SOUTHERN HALF OF
            COUNTY

&&

PGRAY
Local storm report, Jun 7, 4:43 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 PM EDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     HEAVY RAIN       MOORESVILLE             39.62N 86.37W
06/07/2008  M6.37 INCH       MORGAN             IN   TRAINED SPOTTER

            STORM TOTAL RAINFALL.

&&

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:25 PM EDTSevere Thunderstorm WarningINDClay, Monroe, Owen, Putnam50 min
Jun 6, 9:00 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan, Owen, Putnam45 min
Jun 6, 9:16 PM EDTFlash Flood WarningINDClay, Greene, Owen, Sullivan, Vigo4 hr
Jun 6, 9:29 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson30 min
Jun 6, 10:01 PM EDTSevere Thunderstorm WarningINDBartholomew, Shelby15 min
Jun 6, 10:50 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin, Monroe40 min
Jun 7, 12:19 AM EDTFlash Flood WarningINDMonroe4 hr
Jun 7, 1:13 AM EDTAreal Flood WarningINDClay, Greene, Morgan, Owen, Putnam, Sullivan and 1 more3 hr
Jun 7, 4:07 AM EDTFlash Flood WarningINDBrown, Clay, Greene, Johnson, Monroe, Morgan and 4 more18 hr
Jun 7, 8:00 AM EDTFlash Flood WarningINDBartholomew, Decatur, Hancock, Johnson, Rush, Shelby13 hr
Jun 7, 8:36 AM EDTAreal Flood WarningINDBoone, Fountain, Hendricks, Johnson, Marion, Montgomery and 4 more4 hr
Jun 7, 8:50 AM EDTRiver Flood WarningINDClay, Greene5 days
Jun 7, 10:29 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam4 hr
Jun 7, 12:19 PM EDTAreal Flood WarningINDBoone, Clinton, Fountain, Hamilton, Montgomery, Tippecanoe and 2 more3 hr
Jun 7, 1:53 PM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam6 hr
Jun 7, 3:28 PM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Hamilton, Henry and 3 more3 hr
Jun 7, 5:48 PM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren4 days
Jun 7, 5:48 PM EDTRiver Flood WarningINDBartholomew, Jackson68 hr
Jun 7, 5:48 PM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike8 days
Jun 7, 5:48 PM EDTRiver Flood WarningINDShelby19 hr
Jun 7, 7:53 PM EDTAreal Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam15 hr

Nearby

River Flood Warnings in Indiana, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.